# SDR AWXA200301371

- Difficulty date: November 6, 2003
- Submitted: November 7, 2003
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 053
- Aircraft time: 45,345 hours, 20,699 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Part number: FE240221001
- Condition: Leaking
- Location: R-1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNA - EES - DURING 8-DAY INSPECTION THE R-1 DOOR ASSIST BOTTLE WAS FOUND AT 0 PSI, THE DOOR SLIDE WAS NOT DEPLOYED.  MAINTENANCE REMOVED AND REPLACED R-1 DOOR ASSIST BOTTLE DIAPHRAGM IAW 52-10-00, OPERATIONAL AND LEAK CHECK WAS GOOD.
